Been taking Effexor XR for one month. I can't ejaculate during sex. Is this a permanent side effect or will it go away over time?
Effexor XR blocked ejaculation?
Question posted by Jjaus on 25 Sep 2021
Last updated on 26 September 2021 by WildcatVet
It may be temporary or in some cases become permanent. You'll need to get with your doctor for professional advice and to discuss some options.
A dosage adjustment.
A switch to an antidepressant with less likelihood of this side effect (bupropion, vortioxetine and vilazodone for example).
There are prescription medications that can help; there are even a couple herbals that may have value.
Best regards and I hope you find a good solution.
I can only answer from my experience as a woman, for 20yrs on this drug. It made orgasm very difficult, the whole time.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.